# SDR 9622549960

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47163
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam Web
- Condition: Corroded
- Location: Bs 622
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE LEFT KEEL WEB AT FS 622.  REPLACED WEB (P/N 9910164-191) PER EA 99-111718.
